# SDR ASAA2015102213598

- Difficulty date: October 22, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580730
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FUSELAGE STIFFENER ANGLE CRACKED FWD OF R1 DOOR AT WL 240.  ACFT GROUNDED. R & R ANGLE BETWEEN 12R AND 13R IAW SRM 51-40-02-0G-0.
